Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pain, swelling in scrotum. Taking B-cin, ultracet, veltom-02. Ultrasound shows moderate hydrocele, vericocele in left testicle. Treatment?

Hi, I am a 35 years old male. I have got some pain and swelling in my scrotum for last one month. I took advice from a urologist . The doctor advised me get an Ultrasound . In ultrasound report, it was found that I had mild to moderate hydrocele and vericocele in my left ball. Also, it was found that there was an infection in it. Since then, I am taking antibiotics en al. Yesterday, I had an appointment with my doctor again, and he said there is an improvement. But, I am not feeling any substantial improvement. He prescribed me following tablets: B-cin, Ultracet and Veltom-02. Please suggest what to do. Thanks.
Asked On : Wed, 9 May 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
Hi ! Possibly you had inflammation of the testis (epididymo-orchitis) follwing which you have developed a mild to moderate hydrocele. This occurs due to repeated unnoticed trivial trauma to the testes while playing, walking, running, lifting any heavy weight , or even due to riding bike etc. This could be also due to a filarial infection if you are staying in a tropical region where filariasis is common. The treatment you took is all right, but at the same time you should take rest with proper scrotal support. If nothing improves, then you have to meet a surgeon who may advise you for an operative intervention.
Regarding the vericocele which may also be the reason for testicular discomfort, the extent has to be seen clinically by a Urologist who may advise you to undergo semen analysis and a doppler ultrasound of the testis. The treatment of this part is surgical.
Wishing you an early recovery.
Answered: Wed, 20 Jul 2011
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor